# SDR REXA2014052600526

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 14,494 hours, 14,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY LIGHT & PAX DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R LT FWD OVERWING EMERGENCY & PAX DOOR EXTERIOR EMERGENCY LAMPS IAW AMM 33-51-21.  OPERATIONS CHECKED GOOD.
